# SDR MALA000489

- Difficulty date: July 24, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 444
- System (JASC): 7110 · Engine Cowling System
- Part: Duct
- Condition: Cracked
- Location: Rt Cowl Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT NACELLE INBOARD COWL DOOR NACA DUCT IS CRACKED AT THE AFT CORNER.  REFER TO CELSIUS TASK 4527, AND SAAB STATEMENT 72SDS2728.  MAINTENANCE REMOVED CRACK ON RT NACELLE INBOARD CORNER DOOR NACA SCOOP AFT CORNER.
